# SDR SWAA2021081302161

- Difficulty date: January 25, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 24,577 hours, 44,271 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Deformed
- Location: Rt Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 844DZ METAL ANGLE BENT/DEFORMED / REPLACED PANEL 844 DZ IAW AMM IPC 52-41-31-10; PG 11; ITEM 405 & AMM INTRODUCTION PGS 1 & 2. PAR 2.(A-B4)
